Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 155, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 29, 2015, 2:40 AM PDT. It took effect at Jun 29, 2015, 8:00 PM PDT. It was in force for 53 min.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2015, 2:40 AM PDT (09:40 UTC)
- In effect from
- Jun 29, 2015, 8:00 PM PDT
- Expired
- Jun 29, 2015, 8:53 PM PDT
- In force
- 53 min
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
089 WHUS76 KEKA 290940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT MON JUN 29 2015 PZZ455-291745- /O.NEW.KEKA.SC.Y.0155.150630T0300Z-150701T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 AM PDT MON JUN 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT TUESDAY. * SEAS...NORTHERLY WIND WAVES BUILDING TO 6 FT AT 7 SECONDS TONIGHT. STEEP SHORT PERIOD SEAS AROUND 7 FT ARE EXPECTED TO CONTINUE ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291745- /O.NEW.KEKA.SC.Y.0155.150630T0300Z-150702T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT MON JUN 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT WEDNESDAY. * WINDS...NORTHERLY 15 TO 25 KT TONIGHT THROUGH WED. * SEAS...NORTHERLY WIND WAVES BUILDING TO 7 FT AT 7 SECONDS TONIGHT...THEN TO 9 TO 11 FT TUE AND TUE NIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-291745- /O.NEW.KEKA.GL.A.0015.150630T2100Z-150701T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT MON JUN 29 2015 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. * WINDS...GALE FORCE GUSTS ARE EXPECTED LATE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SEAS...NORTHERLY WIND WAVES BUILDING TO 10 FT AT 8 SECONDS LATE TUESDAY AFTERNOON...THEN TO 13 FT TUESDAY NIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
3 follow-up statements
214 WHUS76 KEKA 291540 RRA MWWEKA URGENT - MARINE WEATHER MESSAGE...DELAYED NATIONAL WEATHER SERVICE EUREKA CA 840 AM PDT MON JUN 29 2015 PZZ455-292345- /O.CON.KEKA.SC.Y.0155.150630T0300Z-150701T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 840 AM PDT MON JUN 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT TUESDAY... * SEAS...NORTHERLY WIND WAVES BUILDING TO 6 FT AT 7 SECONDS TONIGHT. STEEP SHORT PERIOD SEAS AROUND 7 FT ARE EXPECTED TO CONTINUE ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-292345- /O.CON.KEKA.SC.Y.0155.150630T0300Z-150702T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 AM PDT MON JUN 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT WEDNESDAY... * WINDS...NORTHERLY 15 TO 25 KT TONIGHT THROUGH WED. * SEAS...NORTHERLY WIND WAVES BUILDING TO 7 FT AT 7 SECONDS TONIGHT...THEN TO 9 TO 11 FT TUE AND TUE NIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-292345- /O.CON.KEKA.GL.A.0015.150630T2100Z-150701T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 AM PDT MON JUN 29 2015 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... * WINDS...GALE FORCE GUSTS ARE EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SEAS...NORTHERLY WIND WAVES BUILDING TO 10 FT AT 8 SECONDS LATE TUESDAY AFTERNOON...THEN 11 TO 13 FT TUESDAY NIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
714 WHUS76 KEKA 292211 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 PM PDT MON JUN 29 2015 PZZ455-300615- /O.CON.KEKA.SC.Y.0155.150630T0300Z-150701T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 311 PM PDT MON JUN 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT TUESDAY... * WINDS...BECOMING NW 10 TO 20 KT. GUSTS UP TO 35 KT POSSIBLE NEAR CAPE MENDOCINO TUESDAY AFTERNOON. * SEAS...NORTHERLY WIND WAVES BUILDING TO 6 FT AT 7 SECONDS TONIGHT. STEEP SHORT PERIOD SEAS AROUND 7 FT ARE EXPECTED TO CONTINUE ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-300615- /O.CON.KEKA.SC.Y.0155.150630T0300Z-150702T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 PM PDT MON JUN 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT WEDNESDAY... * WINDS...NORTHERLY 15 TO 25 KT TONIGHT GALE FORCE GUSTS ARE EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT.HROUGH WED. GUSTS UP 35 KT POSSIBLE TUESDAY AFTERNOON. * SEAS...NORTHERLY WIND WAVES BUILDING TO 7 FT AT 7 SECONDS TONIGHT...THEN TO 9 TO 11 FT TUE AND TUE NIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-300615- /O.CON.KEKA.GL.A.0015.150630T2100Z-150701T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 311 PM PDT MON JUN 29 2015 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... * WINDS...BECOMING N 20 TO 30 KT TUESDAY AFTERNOON. GUSTS NEAR 40 KT POSSIBLE. * SEAS...NORTHERLY WIND WAVES BUILDING TO 10 FT AT 8 SECONDS LATE TUESDAY AFTERNOON...THEN 11 TO 13 FT TUESDAY NIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
719 WHUS76 KEKA 300353 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 PM PDT MON JUN 29 2015 PZZ475-301200- /O.CAN.KEKA.SC.Y.0155.000000T0000Z-150702T0000Z/ /O.NEW.KEKA.SC.Y.0156.150630T1000Z-150702T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 PM PDT MON JUN 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 5 PM PDT WEDNESDAY. * WINDS...NORTHERLY INCREASING TO 15 TO 25 KT LATE TONIGHT. A FEW GALE FORCE GUSTS ARE EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON THROUGH THROUGH WEDNESDAY. * SEAS...NORTHERLY WIND WAVES BUILDING TO 7 FT AT 7 SECONDS TONIGHT...THEN TO 9 TO 11 FT TUE AND TUE NIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-301200- /O.CAN.KEKA.SC.Y.0155.000000T0000Z-150701T0000Z/ /O.NEW.KEKA.SC.Y.0156.150630T1600Z-150701T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 853 PM PDT MON JUN 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 5 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM PDT TUESDAY. * WINDS...BECOMING NW 10 TO 20 KT. GUSTS UP TO 35 KT POSSIBLE NEAR CAPE MENDOCINO TUESDAY AFTERNOON. * SEAS...NORTHERLY WIND WAVES BUILDING TO 6 FT AT 7 SECONDS BY TUESDAY MORNING. STEEP SHORT PERIOD SEAS AROUND 7 FT ARE EXPECTED TO CONTINUE THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-301200- /O.CON.KEKA.GL.A.0015.150630T2100Z-150701T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 853 PM PDT MON JUN 29 2015 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... * WINDS...BECOMING N 20 TO 30 KT TUESDAY AFTERNOON. GUSTS NEAR 40 KT POSSIBLE. * SEAS...NORTHERLY WIND WAVES BUILDING TO 10 FT AT 8 SECONDS LATE TUESDAY AFTERNOON...THEN 11 TO 13 FT TUESDAY NIGHT. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 28, 3:48 PM PDT, 10 hours 52 minutes earlier.
Area forecast discussion, Jun 28, 3:48 PM PDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 348 PM PDT SUN JUN 28 2015 .SYNOPSIS...VERY HOT AFTERNOON HIGH TEMPERATURES ACROSS INTERIOR NORTHWEST CALIFORNIA WILL RETURN ON MONDAY AND THEN PERSIST THROUGH THE WORK WEEK. LATE NIGHT AND MORNING COASTAL CLOUDINESS WILL GIVE WAY TO AFTERNOON SUN. && .DISCUSSION...A WEAKENING UPPER LOW IS SHEARING APART JUST W OF THE AREA AS IT MOVES NNE. THIS LOW HAS ENTRAINED DRY AIR WHICH EXTENDS ALL THE WAY S OFF THE CA COAST. DEEPER MOISTURE CONTINUES TO ADVECT N BETWEEN THE LOW AND A LARGE UPPER RIDGE OVER THE ROCKIES. MOST INSTABILITY AND FORCING HAS LIFTED N OF THE AREA AFTER PRODUCING ONLY SOME BRIEF LIGHT RAINS OVER PARTS OF DEL NORTE COUNTY THIS MORNING. SLIGHTLY COOLER TEMPERATURES CONTINUE ACROSS THE AREA...BUT READINGS OVER 90 DEGREES CAN STILL BE FOUND OVER E TRINITY AND EXTREME E MENDOCINO COUNTIES. THE REMAINDER OF THE COMING WEEK IS EXPECTED TO BE MOSTLY DRY WITH ISOLATED THUNDERSTORMS POSSIBLE OVER THE INTERIOR LATE IN THE WEEK. HOT MAX TEMPERATURES WILL RETURN TO THE INTERIOR...WITH THE HOTTEST READINGS ON TUE THRU THU. SOME E VALLEY HIGHS WILL REVISIT THE 105-110 RANGE. SOME MID-UPPER LEVEL MONSOONAL MOISTURE IS PROGGED TO ROUND THE W PERIPHERY OF THE W U.S. UPPER HIGH ON THU...SO HAVE INCLUDED PARTLY TO MOSTLY CLOUDY SKIES DURING THIS PERIOD. /SEC && .AVIATION...21Z SATELLITE SHOWS STRATUS ALONG PORTIONS OF THE COAST. ALONG THE COAST...ONSHORE FLOW WILL ALLOW STRATUS TO BUILD BACK THIS EVENING AND REMAIN IN PLACE OVERNIGHT, BRINGING IFR/LIFR, MAINLY DUE TO CEILINGS. INLAND...VFR WILL PREVAIL. && .MARINE...WEAK GRADIENTS OVER THE WATERS WILL MAINTAIN LIGHT WINDS AND LOW SEAS TONIGHT. HIGH PRESSURE WILL BUILD TOWARD THE COAST ON MON BRINGING A RETURN OF LIGHT TO MODERATE NORTHERLY WINDS. NORTH WINDS WILL INITIALLY BE STRONGEST SOUTH OF CAPE MENDO MON NIGHT. A SMALL CRAFT ADVISORY FOR BOTH WINDS AND/OR SEAS ARE EXPECTED IN THE SOUTHERN OUTER WATERS. THERMAL LOW PRESSURE WILL INTENSIFY ON TUE AND STRONGER NORTH WINDS WILL DEVELOP OVER THE NORTHERN WATERS. AN ADVISORY AND/OR A WARNING IN THE NORTHERN OUTER WATERS (20-60NM OFFSHORE) FOR WINDS AND/OR SEAS ARE VERY LIKELY. SMALL CRAFT ADVISORIES IN THE INNER WATERS FOR SHORT PERIOD SEAS ARE EXPECTED. CONDITIONS SHOULD BEGIN TO EASE UP WED INTO THU. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 28, 5:05 AM PDT, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 505 AM PDT SUN JUN 28 2015 CAZ003-004-076-291215- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 505 AM PDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HOT AFTERNOON TEMPERATURES ARE EXPECTED FOR MUCH OF THE NEXT WEEK WITH HIGHS IN THE UPPER 90S AND LOWER 100S. A FEW LOCATIONS MAY REACH OR EXCEED 110 DEGREES AROUND MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-291215- REDWOOD COAST-MENDOCINO COAST- 505 AM PDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:40 AM PDT | Gale Watch | EKA | 24 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.